# SDR USAA010924

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 65538444
- Condition: Corroded
- Location: Fuselage
- Part time: 40,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TIE DOWN RAIL.25 INCH BY .5 INCH, TIE DOWN RAIL RIGHT STATION 787-927.  CORROSION LEVEL 1.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER 51-20-05, 07, 51-40-02, 03.  (M)
